# SDR AALA20160627006

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 64,234 hours, 8,185 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 1130
- Condition: Inoperative
- Location: Cabin
- Part time: 21,676 hours, 2,400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING CRUISE, A BURNING ELECTRICAL ODOR WAS REPORTED IN THE LT 2 AND RT 2 DOOR AREAS AND IN FIRST CLASS AND A RECIRCULATION FAN STATUS MESSAGE DISPLAYED.  THE SMOKE, FIRE OR FUMES CHECKLIST WAS ACCOMPLISHED AND THE ODOR DISSIPATED.  TROUBLESHOOTING RETURNED CODE 21-2440, FORWARD UPPER RECIRCULATION FAN MOTOR INOPERATIVE.  R & R FORWARD UPPER RECIRCULATION FAN IAW AMM 21-25-01.  OPS CHECK GOOD.
